# SDR AU000135

- Difficulty date: April 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Box
- Part number: 0177555170
- Condition: Failed
- Location: Engine Rpm Indic
- Component: Engine Rpm Indic, Tmeca
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TACHOMETRIC BOX FAILED. SUSPECT CAUSED BY INTERNAL COMPONENT FAILURE.
